I have pain in my shin. There is one spot that in particular hurts. It hurts no matter what I am doing. The pain started when I started jumping rope yesterday. Earlier in the week, I started doing snatches for the first time and I may have not had proper form. I have now stopped. The only time I get some relief is when I put ice on it, and the pressure that the ice packs give help a bit. The pain is only in my left leg on the bottom half. Sometimes the pain moves into my foot in the area on the foot bone between my big toe and second toe. My height is 5' 6" and I weigh about 140 kg.
Welcome to icliniq.com.
From your description, the likelihood of a stress fracture is minimal unless you are grossly Vitamin D deficient.
There is a good chance this is tendonitis or periostitis which are both inflammatory conditions as that arise in the tendon and lining of the bone respectively. The fact that rest and ice help favors the above two conditions.
I suggest that you stop skipping at the moment. Take NSAID (non-steroidal anti-inflammatory drugs) as available. Ice the area regularly three to five times a day and see how you are at the end of next week. If pain is better then gradually return to physical activity. If no improvement then seek professional help for a complete examination and suitable blood tests.
Was this answer helpful?|
Query: Hi doctor, Before a week, I began having twitches and tingling in both legs from the knee down. For some time now, probably 6 months or more, I also began feeling that my legs were heavy and just general weakness all over, not really muscle weakness. I am also a gastric bypass patient and have a his... Read Full »
Article Overview: Gabapentin is a chemical gabapentinoid, or a ligand of the auxiliary α2δ subunit site of certain voltage-dependent calcium channels (VDCCs), and acts as an inhibitor of α2δ subunit-containing VDCCs. Read Article
What Is Gabapentin and How Does It Work? Gabapentin is a chemical gabapentinoid, or a ligand of the auxiliary α2δ subunit site of certain voltage-dependent calcium channels (VDCCs), and acts as an inhibitor of α2δ subunit-containing VDCCs. Despite the fact that gabapentin is... Read Article
Query: Hello doctor, I am having some recurrent symptoms: • Nausea (intermittent). • Diarrhea. • Extreme fatigue (daily). • Severe insomnia even on Ambien (falling asleep faster but still wake up three times a night, and I always wake up exhausted). • Muscle weakness especia... Read Full »
Ask your health query to a doctor online?Ask an Orthopaedician & Traumatologist Now